A+ Health Ibuprofen PM Softgels Pain Reliever


Price:
$24

Description

Brand: A+Health

Features:

  • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
  • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels

Binding: Health and Beauty

Publisher: Bionpharma Inc.

Release Date: 27-03-2019

Details: Don't let pain interrupt your sleep. Our A+ Health Ibuprofen PM Softgels are designed to provide temporary relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Proudly made in the USA, A+ Health Ibuprofen PM Softgels contain the active ingredients Ibuprofen 200mg and Diphenhydramine 25mg which compare to the active ingredient in Advil PM Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen PM Softgels.

Package Dimensions: 6.9 x 6.5 x 2.1 inches

Payment & Security

American Express Apple Pay Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed